Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Skin Irritation and no rash
avatar
jaypiing posted:
About a month ago, I went to the doctor with and was diagnosed with a heat rash. They gave me a steroid cream and told me to use it until the itching went away. I used it for roughly three days and the rash and itchiness went away. About 3-4 days my skin (mostly upper body) started feeling very irritated as though I have mild case of rug burn all over. I haven't gone back to the dr yet, because there is no rash or redness at all. Just the sensation that I've been "rubbed" the wrong way. It doesn't seem to matter whether or not I have a shirt on or not, but it doesn't bother me while I'm sleeping, but once I wake up and get going it seems to kick in and last all day. Everything I have read online says it's stress, but the problem is, I'm not stressed or depressed. I'm a 30 year old healthy male and have made no changes in my life. Any help would be great!!
Reply
 
avatar
Mohiba K Tareen, MD responded:
Dear Jaypiing,

The initial rash may have sensitized your cutaneous nerves and led to this sensation you are feeling. If the sensations are persistent and the dermatologist is not able to help you, it would be advisable to contact a neurologist to help with the altered nerve sensation.

I hope that helps
Dr. Mohiba Tareen
Tareen Dermatology, Roseville, Minn
Castle Connoly's America's Top Cosmetic Dermatologists
Adjunct Assistant Professor Univ of MN Dept of Dermatology
www.TareenDermatology.com


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Got Eczema or Roseaca? caring help is on the way-.... heres a tip for you!
LIMU (Gentle seaweed cleanser) for men and Women and safe for kids too! remove eye makeup and shave with this popular daily cleanser from ... More
Was this Helpful?
1 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.